MathSciNet Relay Station
MathSciNet bibliographic data
MR412416 30A58 (20H10 57A10)
Riley, Robert A quadratic parabolic group. Math. Proc. Cambridge Philos. Soc. 77 (1975), 281–288.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement